# SDR DALA2018102306248

- Difficulty date: October 9, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 82,323 hours, 9,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7006, L/P 4361533) EMERGENCY LIGHTS INOP ON SEVICE CHECK ZONE 3. REMOVED AND REPLACED POWER PACK AND BATTERY IAW WDM 33-51-14 AT LOCATION M33404.
